# SDR CA040702001

- Difficulty date: June 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,693 hours
- Engine: Lyc O540F1B5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Worn
- Location: Alternator     A
- Component: Alternator, Electrosys
- Component part number: ALX8421LS
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER THE ALTERNATOR BELT BROKE FOR THE SECOND TIME IN 8 HOURS, IT WAS NOTICED THAT THE ALTERNATOR PULLEY, ALTHOUGH SMOOTH WHEN TURNED BY HAND, WAS ABLE TO MOVE SIDEWAYS ABOUT AN EIGHT OF AN INCH.   WE DID NOT DISSASSEMBLE THE UNIT BUT IT IS SAFE TO ASSUME THE COMUTATOR BEARINGS ARE WORN OUT.
